MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507550BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded. as a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation surgery with implantation of a 550cc mentor memorygel breast implant prosthesis.Post-operatively, the patient was diagnosed with a ruptured breast implant of an unspecified side using mammogram imaging.As a result, the patient underwent bilateral removal and replacement with 550cc mentor memorygel breast implants on (b)(6) 2010.However, during the surgery, both implants were found to be ruptured.There were no reported procedural delays or patient consequences due to the discovery.This report is for the left breast prosthesis.
Additional Manufacturer Narrative
On october 28, 2024, mentor was notified by the patient that she had bilaterally ruptured breast implant confirmed using mammogram imaging and after explantation.Additionally, the patient began to experience symptoms in 2009 that included; fatigue, brain fog, hair loss, insomnia, dry eyes, estrogen dominance, easy bruising, throat clearing, shortness of breath, asthma, reflux, ringing in ears, leaky gut, gastrointestinal issues, achy joints, frequent urination, heart palpitations, yeast infections, headaches, hypothyroid, thyroid nodules, and depression.As an approximate event date was provided the date of event was updated.Date of event: january 01, 2009.H6 health effect - clinical code e2402: generalized illness.Manufacturer¿s reference number: (b)(4).